Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Smoke weed sometimes, got pretty high this time, repeating again. What should I do ?

please i need help! i am not addicted to weed, I sometimes smoke it, but 1 month ago, i smoked it with two of my friends ( the weed wasn t laced with anything else) and i got pretty high, i thought this will go , but yeah it went but this week i felt the same , please what should i do ? is this normal ? i can t feel happy anymore! : (
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

Weed or marijuana consists of cannabis. It is a drug which causes euphoria and intense stimulation. When taken it may cause precipitation of acute psychotic episode which is perceived as high by individual taking weed. Cannabis is known to cause lack of motivation or amotivational syndrome. Individual may experience apathy, depression and anhedonia while taking it. I would advise you to stop taking it and avoid completely in future otherwise you will be in high risk of psychosis. Visit a Psychiatrist for expert advise.

Thanks, Dr. Seikhoo Bishnoi, MD
Answered: Fri, 31 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor